# SDR IPXA2020091106068

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 55,124 hours, 18,371 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ON DESCENT FROM FL370 EXPERIENCE A STRONG ACRID SMELL OF SMOKE, AS IN A FOREST FIRE SMELL, THIS MAY BE MISTAKEN AS AN A/C FIRE BY THE SUBSEQENT, REF AMM 21 00 21 102 030.  REMOVED OF SMOKE SMELL FROM PNEUMATIC SYSTEM ACCOMPLISHED.
